Cyclotomic Gaudin models with irregular singularities

Benoit Vicedo, Charles Young

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)
90 Downloads (Pure)

Abstract

Generalizing the construction of the cyclotomic Gaudin algebra from arXiv:1409.6937, we define the universal cyclotomic Gaudin algebra. It is a cyclotomic generalization of the Gaudin models with irregular singularities defined in arXiv:math/0612798. We go on to solve, by Bethe ansatz, the special case in which the Lax matrix has simple poles at the origin and arbitrarily many finite points, and a double pole at infinity.
Original languageEnglish
Pages (from-to)247-278
JournalJournal of Geometry and Physics
Volume121
Early online date4 Aug 2017
DOIs
Publication statusPublished - 1 Nov 2017

Fingerprint

Dive into the research topics of 'Cyclotomic Gaudin models with irregular singularities'. Together they form a unique fingerprint.

Cite this